Zoomed Image
  • Lemsip Cold & Flu Sachets B/Currant 10's

Lemsip Cold & Flu Sachets B/Currant 10's

kes730
Add to Cart

In stock

Description
Name of the medicinal product: Lemsip Max Cold and Flu Blackcurrant.
Therapeutic indications: For relief of the symptoms of colds and influenza, including the relief of aches and pains, sore throat, headache, nasal congestion and lowering of temperature.
Active Ingredients
Paracetamol: 1000.00
Phenylephrine hydrochloride: 12.20
Equivalent to phenylephrine (base) 10.0 mg.
Excipient(s) with known effect:
Aspartame
Sodium
Sucrose
Phenylephrine hydrochloride


12.20
Equivalent to phenylephrine (base) 10.0 mg.
Excipient(s) with known effect:
Aspartame
Sodium
Sucrose
How to use
Adults, the elderly and children 16 years and over: Content of one sachet dissolved by stirring in hot water and sweetened to taste.
Dose may be repeated in 4-6 hours.
Do not take more than 4 sachets in 24 hours.
Do not give to children under 16 years of age.
Elderly population: No dosage adjustment is considered necessary to the elderly.
Precautions
Contraindications: •Hypersensitivity to paracetamol, phenylephrine or to any of the excipients. •Severe coronary heart disease and cardiovascular disorders. •Hypertension. •Hyperthyroidism. •Contraindicated in patients currently receiving or within two weeks of stopping therapy with monoamine oxidase inhibitors. •Concomitant use of other sympathomimetic decongestants. •Avoid in patients with prostatic enlargement.
Special warnings and precautions for use: Use with caution in patients with Raynaud's phenomenon or diabetes mellitus. Care is advised in the administration of paracetamol to patients with severe renal or severe hepatic impairment. The hazard of overdose is greater in those with non-cirrhotic alcoholic liver disease. Patients should be advised not to take other paracetamol-containing products concurrently. Immediate medical advice should be sought in the event of an overdose, even if the patient feels well because of the risk of delayed serious liver damage. The product should not be used during pregnancy unless recommended by a healthcare professional. Use during breastfeeding should be avoided, unless recommended by a healthcare professional.